HBP is often seen as a "men's problem" but more and more females - even young ladies - are finding that they too are evening the score. Good news is that there is a lot you can do to remedy the problem without the use of dangerous drugs. Take a look if you have time: http://www.coolestebooks.com/products2.html
Good luck with it!
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have been taking blood pressure medication for 2+ years, and perhaps for more than a year the medication I have been taking is Candesartan 8mg. Recently (in January) I started riding a bike. I ride the bike about 3-5 times a week and just since last week have been feeling especially weird in the mornings. By this Saturday just gone, I was not coping with the way I was feeling, a severe headache and unable to concentrate on anything. I thought my blood pressure may be low. It was not severely low for me, but probably the lowest BP reading I have had on my medication 114/65. I took my blood pressure again later in the day and it was still low. On this knowledge, I did not take my medication the next day and neither today. However, I have felt particularly tired and similar to what I was on Saturday. Back at work this morning had to really pull my head into what I was doing and I had to take Panadol to get rid of a headache. Took my blood pressure several times and it was at an acceptable level - one reading was 121/79. Recently I had surgery (6th March), had a general anaesthetic. I had an ECG that was perfectly normal. I am 48 years old. Since the cycling I have lost 5kg, Was 86kg and now am 81kg. I know I didn t seek my own doctors advice on this, which is probably what I should have done. I do remember many years ago, and this may be unrelated, I was cycling to and from work 10km morning and night and did this right up to 7 months pregnant with my first child. I stopped because of concerned boss and other workmates who thought it was dangerous for me to be riding my bike pregnant. Soon after I stopped my blood pressure began to go up and I began to hold heaps of fluid. That was 28 years ago now, but I am wondering if cycling holds the key for me in keeping my blood pressure normal and I am just experiencing my body changing to a more healthy state.
I am a 65 yrs, slim and reasonably active ex-army man, employed in a desk job presently, but do weights twice a week and exercises/cardio 2/3 times a week at home. I feel fit but have BP readings as high as 160 to 90 and even less at times. Am on 5 mg BP tablets daily. Do I have high BP? Thanks and regards.
Hi I have pulmonary Hypertension with CHF enlarged spleen and problems with elevated liver enzymes. I also have intercranial hypertension. Wed I developed a headache which I get alot. Did not feel well on Thurs then on Friday I began getting really dizzy ( I feel like I just got off an amusment park ride) and developled pain in my left shoulder that goes down my arm. I am extremely tired only able to stay awake for about an hour before needing to lay down and sleep. I am debating on waiting it out to see my Dr. next week or the ER. What would you do if you were me?
Hi, my name is Kim. My Mother who is 75 has high blood pressure and has to be on blood thinners the rest of her life, and she also has a twisted bowel. What can she eat?!!! Please any help would be appreciated, all her Doctor's tell her is eat what you want.
Had tubes tied 2 years ago and have normal periods.started period on time this month but its lighter than normal and been having pelvic pain on lower left side and shoulder pain on right side.I do get dizzy but I also have high blood pressure and im currently on medication for it so im use to dizziness.im now getting a bad headache and dont kno if it is because of pelvic pain.should I go to the doctor or ER ?
Hai I was diagnozed with Post Partum Cardio Myopathy after my first delivery in 1998. I was under medication untill 2001 and gradually stopped all medication. I have been doing a ECHO every year and all reports indicate normal. I used have palpitations intermitently in the last 14 years and was adviced of Cardiarone for abour 3 to 4 weeks and gradually stopped.
From last 6 months I was having BP issues of having upto 140/90 and started tablets for BP (Olmeter H). But since last month I have been having the palipitation issues and when I feel headache, my BP in the digital BP meter (Omron) gives EE, error message. No I have increased dosage from doctor (Internal Medicine), as I am away from my cardiologist. The doctor did ECHO and said it as asymmptomatic Arythmia What is the reason of getting it and why the digital BP meter reports error?
IS the approach of following Internal Medicine doctor the right approach or should I flyback to my Cardiologist?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...